# SDR ASAA11510523

- Difficulty date: October 18, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 19,201 hours, 5,824 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS NR 1 ENGINE TREND DATA SHOWS A SHIFT IN DELTA CRUISE AND TAKE OFF MARGIN INDICATIVE OF EGT INDICATION ERRORS.  ACCOMPLISHED TASK 77 21 01 200 801 F00 T49.5 PROBE AND EGT SYS INSP AND FOUND T49.5 PROBE AT SECTOR S3 TO BE OUT OF LIMITS.  REPLACED T49.5 PROBE AT SECTOR S3 REF MM 77 21 01/ 000 801 F00 400 801 F00 EEC BITE TEST OPS NORMAL, NO FAULTS INDICATED REF MM 73 21 00 700 804 F00.
